# SDR SIMA20150326002

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 29,492 hours, 20,801 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8220783015
- Part serial: 18H1C
- Condition: Failed
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMS 2 INOPERATIVE.  FLIGHT CREW PLACARDED IAW MEL 34-41.  R & R NR 2 FMC IAW AMM 34-61-07.  OPERATIONS CHECKED GOOD AT THIS TIME.  MEL RESTORED.
